# SDR CALA2025060205163

- Difficulty date: June 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N67845
- Make and model: Boeing 737924ER
- Aircraft serial: 42185
- Aircraft time: 32,436 hours, 11,841 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Lavatory
- Condition: Odor
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTS STRONGER THAN NORMAL BAD SMELL AT MID LAV NO SMELLS FOUND IN MID LAV, SMELL IN AFT LAV D ONLY
